Schwarz problem for higher order linear equations in a polydisc
No Thumbnail Available
Date
2017
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Taylor & Francis Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we discuss the Schwarz boundary value problem for higher order linear complex differential equations in the unit polydisc of C-2. After the relevant preparations, we give the solution for a model equation with homogeneous boundary conditions. Then we obtain the solutions of a linear equation involving Schwarz boundary conditions on the unit polydisc.
Description
Celebi, Ahmet Okay/0000-0001-5256-1035; Aksoy, Umit/0000-0002-6014-1898
Keywords
Schwarz problem, polydisc complex partial differential equations
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q3
Source
Volume
62
Issue
10
Start Page
1558
End Page
1569